Chemotherapy‐induced neuropathy

@article{Windebank2008ChemotherapyinducedN,
  title={Chemotherapy‐induced neuropathy},
  author={A. Windebank and W. Grisold},
  journal={Journal of the Peripheral Nervous System},
  year={2008},
  volume={13}
}
  • A. Windebank, W. Grisold
  • Published 2008
  • Medicine
  • Journal of the Peripheral Nervous System
  • Abstract  Neurotoxic side effects of cancer therapy are second in frequency to hematological toxicity. Unlike hematological side effects that can be treated with hematopoietic growth factors, neuropathies cannot be treated and protective treatment strategies have not been effective. For the neurologist, the diagnosis of a toxic neuropathy is primarily based on the case history, the clinical and electrophysiological findings, and knowledge of the pattern of neuropathy associated with specific… CONTINUE READING
    519 Citations

    Paper Mentions

    INTERVENTIONAL CLINICAL TRIAL
    Paclitaxel is a chemotherapy drug that is used to treat breast cancer, one of the most common cancers. It causes two side effects very often - hair-loss and numbness. Until recently… Expand
    ConditionsChemotherapy-induced Peripheral Neuropathy (CIPN)
    InterventionDevice
    Animal models of chemotherapy-evoked painful peripheral neuropathies
    • 96
    • PDF
    Chemotherapy-induced peripheral neurotoxicity
    • 193
    Chemotherapy-induced peripheral neuropathy.
    • 18
    Emerging Trends in Understanding Chemotherapy-Induced Peripheral Neuropathy
    • 44
    Chemotherapy-induced peripheral neuropathy
    • 9
    • Highly Influenced
    • PDF
    Chemotherapy-induced peripheral neurotoxicity (CIPN): an update.
    • 334
    • Highly Influenced
    Mechanisms of Chemotherapy-Induced Peripheral Neuropathy
    • 55
    • PDF

    References

    SHOWING 1-10 OF 216 REFERENCES
    Management of chemotherapy-induced peripheral neuropathy
    • 84
    Neurological complications of cancer chemotherapy
    • 42
    The pathophysiology of oxaliplatin-induced neurotoxicity.
    • 40
    Peripheral neuropathy induced by microtubule-stabilizing agents.
    • J. Lee, S. Swain
    • Medicine
    • Journal of clinical oncology : official journal of the American Society of Clinical Oncology
    • 2006
    • 404
    • PDF
    Oxaliplatin-safety profile: neurotoxicity.
    • 254
    Paclitaxel-induced neuropathy.
    • 217
    Peripheral neuropathy associated with weekly oral 5-fluorouracil, leucovorin and eniluracil
    • 26
    Suramin-induced neuropathy in an animal model
    • 28
    Thalidomide-induced neuropathy: A ganglionopathy?
    • 65